# SDR 95FDEA00112

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR HANDLE WOULD NOT GO ABOVE OFF POSITION.  ACCOMPLISHED CKLIST, ELECTED TO RETURN TO MEM WITH GEAR DOWN.  REMOVED AND REPLACED R-92 RELAY PRECAUTIONARY SWUNG GEARS SEVERAL TIMES, FOUND NO DEFECTS A/C OK FOR SERVICE AS PER MM 32-31-11.
